4 weeks ago, I was diagnosed with hypothyroidism. I was put on the lowest dose of Synthroid and my doc told me to come back in 6 weeks to have my thyroid level tested again, to see if my dosage should increase. I have felt like crap since I started Syntroid. I am irritable, fatigue. depressed and just not right! I honestly felt better before starting the Synthroid. I knew it would take awhile to get positive effects of the drug, but I never expected to feel worse! Does anyone have any suggestions or insite??? email@example.com ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?